# SDR ASOA05560

- Difficulty date: June 26, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Roller
- Part number: 173401
- Condition: Frozen
- Location: Nlg
- Part time: 3,940 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A DESCENT INTO BTR FROM CVG, UPON SELECTING GEAR DOWN THE NOSE WHEEL WAS SLOW TO DEPLOY AND RED INDICATIONS WITH A MASTER WARNING AND A GEAR DISAGREE ORAL WARNING WERE RECEIVED.  THE AIRCRAFT PERFORMED A GO AROUND TO COMPLY WITH THE QRH.  INITIAL ATTEMPTS TO EXTEND THE GEAR MANUALLY WERE UNSUCCESSFUL.  UPON REMOVING THE HYDRAULIC PRESSURE FROM SYSTEM NR 3 THE GEAR EXTENDED.  DURING ROLLOUT, THE NOSE WHEEL STEERING WAS LOST.  THE AIRCRAFT WAS TOWED TO THE GATE SAFELY.  UPON INSPECTION MAINTENANCE FOUND THE UPLOCK ROLLER FROZEN AND ADJUSTED THE ROLLER.  MAINTENANCE ALSO REMOVED AND REPLACED THE NOSE LANDING GEAR (NLG) SELECTOR VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
